Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010 (2010), Article ID 149658, 14 pages
http://dx.doi.org/10.1155/2010/149658
Research Article

On the Measurement of the (Non)linearity of Costas Permutations

1UCD CASL, University College Dublin, Belfield, Dublin 4, Ireland
2School of Electronic, Electrical & Mechanical Engineering, University College Dublin, Dublin, Ireland

Received 16 February 2010; Accepted 23 April 2010

Academic Editor: Marco A. Fontelos

Copyright © 2010 Konstantinos Drakakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Konstantinos Drakakis, “On the Measurement of the (Non)linearity of Costas Permutations,” Journal of Applied Mathematics, vol. 2010, Article ID 149658, 14 pages, 2010. doi:10.1155/2010/149658